Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is the homeopathic medicine Y-LAX prescribed for constipation carcinogenic ?

Hi Sir, I have constipation problem and have started taking homeopathy medicine Y-LAX. After browsing the internet for its contents. I found out that the main content of this medicine Phenolphthalein is carcinogenic. Would like your advice on same whether i should continue it or not.
Asked On : Wed, 21 Mar 2012
Answers:  4 Views:  1543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Homeopath 's  Response
Hello Mr. Ravinder, M glad for your interest and believe shown in the Health Care Magic. firstly, i ll tell u to stop the Y-LAX medicine immediatly as it has many side effects like Hypoglycaemia, pancreatitis, abdominal cramps, reduced appetite, pschological disturbances like mood swings and irritations.
Do not use laxatives also as they make your habitual of using them, once you'll be off the laxatives, your body'll start showing more lethargy and severe constipation.
Go for the changes in your diet as start taking more fibrous diet e.g salad, raw vegetables, fruits and plenty of water. For Homoeopathic treatment, consult a good physician there and ask for the constitutional medicine. For your knowledge, please understand that hooeopathy treats the man not disease...... :) The medicine you are taking is disease specific not person specific.
Answered: Tue, 3 Apr 2012
I find this answer helpful
Ayurveda Specialist Dr. Devidas Vellodi's  Response
would you like to take ayurveda medicines


try this


dasamoolahareethaki lehyam 10gm at bedtime


available at all ayurveda shops


dr.devidas vellodi cochin
Answered: Wed, 21 Mar 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see first it prescribed by any doc or you started by own? if prescribed by any doc then concern him don't be self medicated.or in homoeopathy there are not such a content .so concern any good homoeopath take constitutional medicine.plus more fibrous food and plenty of fluid in your diet.stop that medicine


thanks

dr.dhara

dhara.shah84@yahoo.in
Answered: Wed, 21 Mar 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Ravinder,
Welcome to HCM,
Phenolfthelin is a drastic purgative and not to be used It has many side effects.
Go for mild laxative like Cremaffin 1table spoonful at night.
Take plenty of water,
Take diet containing more fibers.
Ok and bye.
Answered: Wed, 21 Mar 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions